Table of Contents Author Guidelines Submit a Manuscript
Research Article
Advances in High Energy Physics
Volume 2018, Article ID 5217871, 2 pages
https://doi.org/10.1155/2018/5217871
Corrigendum

Corrigendum to “Supervariable Approach to the Nilpotent Symmetries for a Toy Model of the Hodge Theory”

1Physics Department, Centre of Advanced Studies, Banaras Hindu University, Varanasi 221 005, India
2DST Centre for Interdisciplinary Mathematical Sciences, Faculty of Science, Banaras Hindu University, Varanasi 221 005, India

Correspondence should be addressed to T. Bhanja; moc.liamg@ajnahb.otorbopat

Received 22 November 2017; Accepted 10 December 2017; Published 21 February 2018

Copyright © 2018 D. Shukla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

Linked References

  1. D. Shukla, T. Bhanja, and R. P. Malik, “Supervariable approach to the nilpotent symmetries for a toy model of the hodge theory,” Advances in High Energy Physics, vol. 2016, Article ID 2618150, 13 pages, 2016. View at Publisher · View at Google Scholar